# SDR DLL13961550

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 699/729
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BELLY SKIN AT FS 669 AND FS 729 AND STR 33 TO 35 WERE FOUND WITH SEVERAL AREAS OF CORROSION DURING RETIREMENT IN ATL.  THE CORROSION WAS CUT OUT AND A FILLER/DOUBLER REPAIR WAS INSTALLED.
